# SDR WVER2016021300008

- Difficulty date: February 13, 2016
- Submitted: February 14, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,238 hours, 23,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 333-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND STRINGER 21R, BETWEEN FS 333.00-FS379.00,TO BE CORRODED.  R & R CORRODED STRINGER.
